# SDR DALA2022101906763

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Not Reported
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 INITIAL INSPECTION: CORROSION ON INTERCOSTAL BTW STA 1400 TO STA 1420 LBL 2.90 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00227- ON INTERCOSTAL BTW STA 1400 TO STA 1420 LBL 2.90 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM, HFEC INSPECTION WAS PERFORMED ON CUT OUT. NO CRACKS WERE FOUND PER B757 NDT MANUAL. (2454717)
